Modified surgical excision for the treatment of chondrodermatitis nodularis

  1. Lookup NU author(s)
  2. Dr Patrick Ormond
Author(s)Ormond P, Collins P
Publication type Editorial
JournalDermatologic Surgery
Year2004
Volume30
Issue2
Pages208-210
ISSN (print)1076-0512
ISSN (electronic)1524-4725
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWiley-Blackwell Publishing, Inc.
URLhttp://dx.doi.org/10.1111/j.1524-4725.2004.30066.x
DOI10.1111/j.1524-4725.2004.30066.x
Actions    Link to this publication
Share